# SDR SWIA201642206

- Difficulty date: May 13, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 32,203 hours, 26,997 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR PROTECTOR HAS CORROSION.  R & R NEW SERVICE DOOR FLOOR PROTECTOR PLATE IAW SRM.
